RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1315–1324 (Mi de6270)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Duality in problems of the theory of convex difference inclusions with aftereffect

E. N. Makhmudov

Cybernetics Institute, Academy of Sciences of the AzSSR, Baku

Full text: PDF file (1001 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.972.8
Received: 25.11.1985

Citation: E. N. Makhmudov, “Duality in problems of the theory of convex difference inclusions with aftereffect”, Differ. Uravn., 23:8 (1987), 1315–1324

Citation in format AMSBIB
\Bibitem{Mak87}
\by E.~N.~Makhmudov
\paper Duality in problems of the theory of convex difference inclusions with aftereffect
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1315--1324
\mathnet{http://mi.mathnet.ru/de6270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0909577}
\zmath{https://zbmath.org/?q=an:0658.49009}


Linking options:
  • http://mi.mathnet.ru/eng/de6270
  • http://mi.mathnet.ru/eng/de/v23/i8/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Makhmudov, B. N. Pshenichnyi, “The optimality principle for discrete and differential inclusions of parabolic type with distributed parameters, and duality”, Russian Acad. Sci. Izv. Math., 42:2 (1994), 299–319  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:24
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019